1 doctor weighed in:

I believe I have the flu. Yesterday was my worst day. I had a fever, terrible headache from nasal congestion, weakness, non stop coughing. Took a lot of medicine, felt better. But today I feel shaky from hands and have fast heart rate. Is it normal?

1 doctor weighed in
Dr. Al Hegab
Internal Medicine - Allergy & Immunology

In brief: ? the medicine (s)

you took, may have contained a decongestant as pseudoephedrine (e.
g. Sudafed) which can cause the shakiness and the fast heart rate, see the ingredients on the labels, check for it and another substance as phenylephrine, if this is the case, don't take this medicine anymore, if otherwise better call / see your doctor, best wishes

In brief: ? the medicine (s)

you took, may have contained a decongestant as pseudoephedrine (e.
g. Sudafed) which can cause the shakiness and the fast heart rate, see the ingredients on the labels, check for it and another substance as phenylephrine, if this is the case, don't take this medicine anymore, if otherwise better call / see your doctor, best wishes
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
40 years in practice
1M people helped
Continue
111,000 doctors available